# SDR SWAA2022032986169

- Difficulty date: September 12, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Out Of Tolerance
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016 APB AT 6R STR-2R HOLE OUT OF TOLERANCE; MEASURES 0.380' / REPAIRED FASTENER HOLE AT BS 1016 STRINGER 2R; HOLE 6R AS PER SOUTHWEST SPECIAL ITEM (SI # 12107-53) STEP 13 REF. FIG 5
